Jump to content

Jesspresso

Newbie
  • Content Count

    14
  • Joined

  • Last visited

About Jesspresso

  • Rank
    Newbie
  • Birthday 05/30/1999

Profile Information

  • Gender
    Female
  • Location
    England

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Does anyone else have digestion problems from taking citalopram? I took citalopram 40mg for over a year and had to stop because it had irritated my stomach so much. I had an endoscopy and was diagnosed with chronic gastritis and mild oesophagitis. I never had these problems before I took citalopram. Now I have poor appetite and am scared of food in case it gives me indigestion.
  2. There’s a guy there who keeps only talking about using the cash register to me. The manager told him to stop a few weeks ago (after what he said led to me having a mental breakdown) but he still does it. Literally as soon as I walk in the shop, every week, he starts asking if I have used the cash register since last week and making me feel pressured. Today I stood up for myself and told him to stop. He kept apologising for upsetting but really? He does this every week. How many times does he have to be told? I am very mentally unstable so working on the cash register is not my priority. I only volunteer to get me out of the house and to do something ‘positive’! Then, a lady there who I thought was my “friend”… well I have only known her for 2 months but her birthday is coming up so I gave her a card. Today she was complaining that I didn’t put any money in the card like someone else did! I am so annoyed. This charity shop is for a mental health charity but some of the ‘staff’ there make me feel so s***. I am really considering finding a different place to volunteer.
  3. I was taking citalopram from July 2017 to late September 2018. My dose was 40mg as my depression was very severe. However, I started getting chronic indigestion, acid reflux and my appetite kept getting lower and lower. This triggered my old buried eating disorder to come back and I became underweight for the first time in my life. It was getting too much for me so I told my doctor I do not want to take this drug any more. So my dose was halved to 20mg which I took for three weeks. Last week, I felt so unwell with indigestion I went back to my doctor and said I do not want to take this drug any more. She said I can stop taking citalopram and start taking 15mg Mirtazapine instead. I asked her if I would get withdrawal symptoms from citalopram and she said no. However, I am think I am. When I move my eyes left to right, I get a sudden wave of dizziness that radiates through my head. I've had this in the past if I forgot to take a dose of citalopram so I'm pretty sure it is related but now it is a LOT more intense since I'm not taking it at all any more. Mirtazapine gave me tension headaches all of last week and combined with the dizziness it was unbearable. So last night I saw an emergency out of hours doctor who told me to stop taking mirtazapine. Now my head is a lot clearer but I still have dizziness when I move my eyes. How long does dizziness from citalopram withdrawal last?
  4. I've been on 20mg of citalopram for over 3 months now and I have barely any appetite now. I force myself to eat during the day but 1500 calories feels like 5000 calories to me now! In addition to poor appetite, I also get a lack of pleasure from food and really bad indigestion after eating anything. If it wasn't for forcing myself to eat, I would be very underweight by now. Due to the discomfort I'm getting in my stomach and intestines, I'm tempted to just give in and barely eat anything but I'm fed up of having the body of a 12 year old girl. I've already been on antacids for about 2 weeks. They have helped a little but not much.
  5. Online relationships can be difficult. Like you said, communicating via emails is not the same as seeing each other face-to-face. It doesn't sound like he was using you. Even if he had certain motives, it is likely that he still cared about you. Perhaps that is why he is annoyed- he cares about you and respects you and doesn't like being told otherwise. It is better to ask people how they feel rather than telling them how they feel. The same with thinking too. Obviously, you can't go back and change what has happened and it is easy to say these things when you are feeling upset. Perhaps in about a weeks time, contact him again and let him know again that you are sorry and would like to remain friends. Mention that you understand if he needs a little time, but he should feel free to message you when he is ready.
  6. My grandad comes round my house for dinner once every week and he keeps asking me if I have a job yet. The thing is, I am getting ESA benefits and have an 'unfit for work' letter from my doctor. I won't be able to get a job for at least another few months. I can't deal with my grandad pestering me about work and money every single week when he comes over. I have started hearing his voice in my head making me feel like s*** because I don't have a job. I can't cope with this, it is stopping me from recovering and liking myself. My psychiatric nurse said it will help if my grandad is told about my mental illness and how I'm receiving treatment. However, I don't know how to tell him. He is very old, stuck in the past and used to be in the army so he is a very strong character. I don't want him to see me as weak even though I probably am. He says I need to be earning money. Please help. What am I supposed to say next time he asks if I have got a job?
  7. My doctor has said I am unfit for work, and I am claiming benefits (ESA) . I feel so guilty for this. Why can't I just be like every other functional human and be able to work and earn money? I have started to avoid some family members because they always ask me if I have a job yet. I can't tell them I have depression, they think it is fake. Even I am beginning to think it is fake for me. It is more like a punishment because I am just a burden to society. I feel like I don't deserve anything so I hardly ever spend money. I don't enjoy anything that I used to. I have poor concentration so I can't watch movies or shows for very long. The only thing that brings me pleasure is eating but I have a very poor appetite and everything tastes the same. My favourite foods are now just substances that dissolve in my mouth and make me feel sick once I swallow it.
  8. I take mine before bed but I'm not sure if that's the best time to take them or not...
  9. Are you receiving any professional help for this at the moment? A visit to your GP is always a good step in the right direction! :)
  10. Anyone else? I just have no motivation or energy to do anything. I slept for 7 hours last night yet I still feel so exhausted. I don't like taking naps in the day though because I feel guilty. When I go outside I just want to lie down on the floor lol. I do go outside some days but most days are like this.
  11. Hello, my name is Jess & I like coffee. I've been feeling depressed on and off since I was 13 but when I started college 2 years ago, it became a lot worse. Now I am on SSRI medication and even though it has numbed my emotions a lot (which I like because I used to feel too much), I am still having really depressing thoughts every single day but they don't sound like my own thoughts... they are intrusive and feel inserted into my brain. I am also with an early intervention psychosis team.
×
×
  • Create New...